It sounds like the person you're concerned about has some kind of tremor (the medical term for regular shaking of a body part), and someone has told you it's not
Parkinson’s disease. There are medications available to treat tremor, but to prescribe the right medication for this woman, more information about what kind of tremor she has is needed, since tremor can be associated with several different conditions. You should also know that some tremors are actually caused by medications, in which case the recommended treatment may be to reduce or remove the drug that induced this side effect.
Before you get medication to treat an older woman with tremor, I would make sure that a doctor has tried to figure out what's causing her to shake. It's especially important to notice whether the tremor happens when the person is resting, versus standing or in action. For instance, resting tremors are classic signs of Parkinson's disease, and even if her doctor says it's not Parkinson’s now, it still could either become Parkinson's or be associated with a disease related to Parkinson's. If Parkinson's has already been ruled out by her physician and you remain doubtful of the diagnosis, you can always seek a second opinion.
But most tremors are postural or action tremors, which means the shaking happens when a person holds out an arm, is standing, or is trying to do something like write or point a finger. If an action tremor is investigated and no particular disease or medication is found to be the cause, then the person is usually diagnosed with what's called essential tremor.
Essential tremor can be treated with a medication called propranolol, but this drug usually causes lower blood pressure and slower heart rate, both of which can increase the risk of falling for an older person. Other medications sometimes used to treat essential tremor include anti-seizure drugs such as primidone and gapabentin, but these can also cause problematic side effects in the elderly.
So while there are treatments available to treat tremors, these drugs may lead to problems that are worse than shaking. I would certainly recommend a physician's evaluation to figure out what's behind the tremor, if that hasn't been done. One of the questions you'll want to address is how disabling or unsettling the shaking is to the woman concerned. Once these issues have been explored, you and your loved one can talk with her doctor about whether a medication to try to control the shaking might be appropriate.